Bulletin of the American Mathematical Society

Erratum, Volume 76

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1120.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533208

Mathematical Reviews number (MathSciNet)
MR0282958

Zentralblatt MATH identifier
0222.13004

Citation

Erratum, Volume 76. Bull. Amer. Math. Soc. 77 (1971), no. 6, 1120. https://projecteuclid.org/euclid.bams/1183533208


Export citation